# SDR C2XA99BT013

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15823
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 165
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 44
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - MAINTENANCE REPORTED PASSENGER DOOR AREA EMERGENCY LIGHTS VERY DIM.  CLEANED CORROSION FROM SOCKET AND REPLACED BULB.  OPS CHECKED GOOD.  (M)
